MathSciNet Relay Station
MathSciNet bibliographic data
MR845207 (87g:52022) 52A40 (52A20)
Reisner, Shlomo Zonoids with minimal volume-product. Math. Z. 192 (1986), no. 3, 339–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement